Academic Journals Database
Disseminating quality controlled scientific knowledge

Stability of a Delayed SIQRS Model with Temporary Immunity

Author(s): Laid Chahrazed | Rahmani Fouad Lazhar

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 240;
Date: 2013;
Original page

Keywords: Adomian Method | Epidemiology | Mathematical Model | The Epidemic Model | The Equilibrium Points

This paper addresses a time-delayed SIQRS model with a linear incidence rate. Immunity gained by experiencing the disease is temporary; whenever infected, the disease individuals will return to the susceptible class after a fixed period of time. First, the local and global stabilities of the infection-free equilibrium are analyzed, respectively. Second, the endemic equilibrium is formulated in terms of the incidence rate, and locally asymptotic stability. Finally we use the adomian decomposition method is applied to the system epidemiologic. This method yields an analytical solution in terms of convergent infinite power series.

Tango Jona
Tangokurs Rapperswil-Jona

RPA Switzerland

Robotic Process Automation Switzerland